Vol. 70, No. 2, 1977

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Unbounded representations of -algebras

Stanley P. Gudder and W. Scruggs

Vol. 70 (1977), No. 2, 369–382
Abstract

Basic results on unbounded operator algebras are given, a general class of representations, called adjointable representations is introduced and irreducibility of representations is considered. A characterization of self-adjointness for closed, strongly cyclic -representations is presented.

Mathematical Subject Classification 2000
Primary: 46L99
Milestones
Received: 13 January 1977
Revised: 19 May 1977
Published: 1 June 1977
Authors
Stanley P. Gudder
W. Scruggs